# SDR ASOA05034

- Difficulty date: January 16, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, AN EXTERNAL EMERGENCY LIGHT ON THE RT SIDE WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED AN EXTERNAL EMERGENCY LIGHT LAMP ON THE RT SIDE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE. (K)
